MAUDE Adverse Event Report: CORDIS US CORP. SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US CORP. SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51006004L
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product history record (phr) review of lot 82330520 revealed no anomalies or non-conformances during the manufacturing and inspection processes that could be associated with the event reported.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 6 mm x 40 mm saber x-radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 10 atm during pre-dilatation in a transradial intervention (tri) iliac case.A new device of the same size was opened and used, and the case was completed successfully.There was no reported patient injury.The device was used for pre-dilatation in an iliac case via tri approach.The product was stored and handled according to the instructions for use.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging or removing the protective balloon cover.An ipsilateral approach was used.The device maintained negative pressure during preparation.No anomalies were noted after the device was delivered to the lesion.The device was able to be removed easily and was removed intact in one piece.The same indeflator was used successfully with other devices.No anomalies were noted during inflation with positive pressure.There was no anomaly preventing device inflation.The indeflator gauge did not indicate a loss of pressure.The device was discarded at site.
 
Additional Manufacturer Narrative
As reported, a 6 mm x 40 mm saber x-radianz percutaneous transluminal angioplasty (pta) balloon catheter ruptured at 10 atm during pre-dilatation in a transradial intervention (tri) iliac case.A new device of the same size was opened and used, and the case was completed successfully.There was no reported patient injury.The device was used for pre-dilatation in an iliac case via tri approach.The product was stored and handled according to the instructions for use.No device damage was noted prior to opening the package.There was no difficulty removing the device from the sterile packaging or removing the protective balloon cover.An ipsilateral approach was used.The device maintained negative pressure during preparation.No anomalies were noted after the device was delivered to the lesion.The device was able to be removed easily and was removed intact in one piece.The same indeflator was used successfully with other devices.No anomalies were noted during inflation with positive pressure.There was no anomaly preventing device inflation.The indeflator gauge did not indicate a loss of pressure.The device was discarded at the site.A product history record (phr) review of lot 82330520 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst at/below rbp¿ could not be verified as the device was not returned for analysis.The exact root cause of the event could not be determined.Based on the limited available information, procedural factors, vessel characteristics and handling of the device during the procedure likely contributed to the reported event.However, in the absence of product return, procedural images, or angiographic films, a definitive causal relationship between the device and the reported event cannot be established.According to the warnings in the safety information in the instructions for use, ¿prior to angioplasty, the catheter should be examined to verify functionality and integrity, and ensure that its size and shape are suitable for the specific procedure for which it is to be used.The balloon dimensions are printed on the product label.The compliance table incorporated with the product shows how balloon diameter increases as pressure increases.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in vitro testing.At least (b)(4)% of the balloons (with a (b)(4)% confidence) will not burst at or below their rated burst pressure.Use of a pressure monitoring device is recommended to prevent over-pressurization.Pressure in excess of the rated burst pressure can cause balloon rupture and potential inability to withdraw the catheter through the introducer sheath.Balloon rupture can cause vessel damage and the need for additional intervention.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
coyol free zone, building b25
el coyol alajuela, costa rica 
7863138372
MDR Report Key24817977
Report Number3007635982-2026-00054
Device Sequence Number9686564
Product Code LIT
UDI-Device Identifier20705032081754
UDI-Public(01)20705032081754(17)280131(10)82330520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR51006004L
Device Lot Number82330520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BT RADIANZ 110 CM; CROSSLEAD TRACKER 300 CM GUIDEWIRE
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian